# SDR SWAA2019102238069

- Difficulty date: October 12, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 60,078 hours, 26,240 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A0720
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK STRINGER CLIP CRACKED AT AFT SIDE OF BS. 259.5, STR. 8L. / R&R STRINGER CLIP IAW SRM AND DWG.
